# SDR SWAA2016091607854

- Difficulty date: September 9, 2016
- Submitted: September 16, 2016
- Operation: Air carrier
- Aircraft: N362SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26573
- Aircraft time: 76,332 hours, 63,319 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Angle
- Part number: 6550821
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING UPPER TRAILING EDGE PANEL JUST OUTBOARD OF THE PYLON INBOARD ANGLE CRACKED.    R & R ANGLE IAW SRM.
